# SDR AALA202203178583

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,815 hours, 9,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS FOUNDED: CIDS WARNING, DOOR 4R PRESSURE LOW. REPLACED DOOR DAMPER / EMERGENCY-OPERATION CYLINDER PER AMM 52-13-14-401.
